Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Changed from Crestor to Lipitor. Having pain in kidneys when blowing nose. Kidney damage?

I was taking Crestor for high colesterol med for about 2 yrs. when I began to feel extreme muscle fatigue and pain, my Dr. took me off and changed me to Lipitor . It has been about 1 yr. and starting to feel it again. I looked up the symptom and realize that this is very severe. And could be kidney damage So I stop taking my meds about 2-3 days ago. I feel much better. I want to know is when I blow my nose I am feeling a pain in my kidneys... Is this something to worry about?. I have a phone call in... But no one has called me back yet!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi, long term use of statins (Lipitor,crestor etc) can lead to various musculoskeletal symptoms. Usually they subside with dose reduction or changing to other molecules. They rarely produce any direct problem to kidneys. If you have pain while blowing, it is better to get completely ckecked up by nephrologist. Wish you good health.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor